Integrated Pest Management with a Mixed Birth Rate for Prey Species

  • Olcay Akman Department of Mathematics, Illinois State University, Normal IL
  • Dana Cairns Department of Mathematics, Benedictine University, Lisle IL
  • Timothy D. Comar Department of Mathematics, Benedictine University, Lisle IL
  • Daniel Hrozencik Chicago State University, Chicago, IL
Keywords: integrated pest management, mixed model, impulsive differential equations

Abstract

X. Song and Z. Xiang [7] develop an impulsive differential equations model for a two-prey, one-predator model with stage structure for the predator. They demon-strate the conditions on the impulsive period for which a globally asymptotically stable pest-eradication periodic solution exists, as well as conditions on the im-pulsive period for which the prey species is permanently maintained under an economically acceptable threshold. We extend their model by including stage structure for both predator and prey and also by adding stochastic elements in the birth rate of the prey. As in [7], we find the conditions under which a globally asymptotically stable pest-eradication periodic solution exists.

How to Cite
Akman, Olcay, Dana Cairns, Timothy D. Comar, and Daniel Hrozencik. 1. “Integrated Pest Management With a Mixed Birth Rate for Prey Species”. Letters in Biomathematics 1 (1), 87 - 95. https://doi.org/10.1080/23737867.2014.11432419.
Section
Research

Most read articles by the same author(s)